# SDR SWAA2013060416721

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED AT STA 725,  LBL 44.5.  R & R PANEL IAW SRM.
